Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tautological pairings on moduli spaces of curves


Authors: Renzo Cavalieri and Stephanie Yang
Journal: Proc. Amer. Math. Soc. 139 (2011), 51-62
MSC (2010): Primary 14N35
Published electronically: August 23, 2010
MathSciNet review: 2729070
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss analogs of Faber's conjecture for two nested sequences of partial compactifications of the moduli space of smooth pointed curves. We show that their tautological rings are one-dimensional in top degree but sometimes do not satisfy Poincaré duality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14N35

Retrieve articles in all journals with MSC (2010): 14N35


Additional Information

Renzo Cavalieri
Affiliation: Department of Mathematics, Colorado State University, Weber Building, Fort Collins, Colorado 80523-1874
Email: renzo@math.colostate.edu

Stephanie Yang
Affiliation: Institutionen för Matematik, Kungliga Tekniska Högskolan, 100 44 Stockholm, Sweden
Email: stpyang@math.kth.se

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10619-6
PII: S 0002-9939(2010)10619-6
Received by editor(s): February 24, 2009
Received by editor(s) in revised form: April 26, 2009, September 1, 2009, December 1, 2009, and January 29, 2010
Published electronically: August 23, 2010
Communicated by: Ted Chinburg
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.